# SDR USAA2009081992181

- Difficulty date: August 16, 2009
- Submitted: August 19, 2009
- Operation: Air carrier
- Aircraft: N451UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24934
- Aircraft time: 51,253 hours, 33,912 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65C33367
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q3 - MAJOR REPAIR - LEVEL 2 EXFOLIATION CORROSION ON FLOORBEAM T-CAP AT BS 987, BETWEEN LBL 7 TO LBL 20.  REPAIRED FLOORBEAM T-CAP AT BS 987, BETWEEN LBL 7 TO LBL 20 IAW B737-400 SRM 53-00-51, REPAIR 3.
